# SDR UPS01435343

- Difficulty date: March 4, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B083204
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6, CRACK AT BS 1265 RT NR 2 STOP AND FRAME INNER CHORD ATT FASTENER HOLE, APPROX .25 INCH LONG RUNNING I/B NR 2 STOP FITTING.  REMOVED AND REPLACED PER SRM 51-10-01.
